# SDR REXA2016101902072

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED AT MULTIPLE LOCATIONS BETWEEN BS 477 AND 669.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-11-001-001-A01, REO 670-53-00-343 REV M AND AMM 53-00-49-000/400-801-A07.
